# SDR DALA2022060804022

- Difficulty date: June 4, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 71,972 hours, 26,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 DOOR 2R KNUCKLE GUARD NOT EXTENEDED WHEN DOOR ARMED. CORRECTIVE ACTION; ADJUSTED 2R KNUCKLE GUARD AS PER B757 AMM 52-11. OPS NML. EXTENDS FULLY. (8473698)
